In Stock
Couldn't load pickup availability
Purchase this product and earn an extra 2 myRaf Rewards!
UNIFED
Ingredients | Triprolidine hydrochloride 1.25mg, Pseudoephedrine hydrochloride 30mg |
Indication | Nasal Congestion, Allergic rhinitis, Allergic rhinitis, Allergic Conjunctivitis, Urticaria, Cold Symptoms |
Route Of Administration | Oral |
Suitable For | Adults |
Gender | Unisex |
Formulation | Syrup |
Storage Temperature | Below 25°C |
Country Of Origin | Jordan |
Weight | 120.00 |